MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.7
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Suicidal Ideation (4429)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient is autistic and has a history of self-harm including a previous suicide attempt in 2023.
 
Event or Problem Description
The patient's mother notified the tms provider's practice that her son (patient) had inflicted self-harm by taking too many pills from his medication.Patient's mother did not refer to it as a suicide attempt but referred to as self-harm.Patient was taken to the er and then admitted to 7 days of inpatient treatment.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key24385199
Report Number3004824012-2026-00007
Device Sequence Number13403733
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOMIPRAMINE 200MG; DEPAKOTE 50MG BID
Outcome Attributed to Adverse Event Life Threatening;
Patient Age18 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian